It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-16-2006, 08:14 AM   #1
Senior Member
(female)
 
Join Date: Dec 2005
Posts: 173
yanksgirl HB User
Question Drug withdrawal symptoms--Lyrica?



I've stopped taking Lyrica (day 5 now) for facial shingles. I was on 300 mg daily. It kept me 'zonked' and feeling sleepy. Now, I can't go to sleep. Last night it was 4:00 a.m. this morning before I finally went to sleep. Also, due to the pain and itching I've been thru the last 8 weeks, I was taking Ambien to help sleep some nights and then Xanax to help get thru the day with the pain! I've stopped all of that. Could that be causing my symptoms? Also, my mood swings--especially, sadness--crying easily, feeling down seem to be bad these days. This past week didn't help because I came down with an intestinal bug that has drained me too. I decided to 'tough it out' but am wondering if these are typical withdrawal symptoms of all these strong drugs?
Anyone have similar symptoms? Thanks.
yanksgirl

 
Old 09-16-2006, 12:46 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2001
Location: Burnet, Texas USA
Posts: 4,313
Misty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB UserMisty800 HB User
Re: Drug withdrawal symptoms--Lyrica?

If you stopped the drugs cold turkey (all at once), it is no wonder you are suffering withdrawal symptoms. I personally found that a gradual withdrawal from meds works better for me with the least amount of withdrawal symptoms.

I know where you are coming from regarding so many powerful drugs, but a sudden stop will cause symptoms or could prove to be dangerous.

You probably should discuss this with your doctor.

I have not had the shingles, but have been told and have read it is a painful thing to endure and pain lingers on for quite a while. You may need a little something, not so strong, to help you through this.

Your mood or crying is understandable, been there, done that with another ailment. It just gets to you after a while. Long time pain is not for sissies!

 
Sponsors Lightbulb
   
Old 09-20-2006, 11:05 AM   #3
Junior Member
(female)
 
Join Date: Sep 2006
Location: Phoenix, AZ, USA
Posts: 24
beeberly HB User
Re: Drug withdrawal symptoms--Lyrica?

Oh boy am I worried. I too am taking Lyrica for ice pick migraine pain in my ear. I'm taking 400 mg/day plus 400 mg/day of Celebrex. I've just recently found complete pain relief after adding the Celebrex. Now my neurologist wants me to stay on it another 3 months before the weaning off of the meds starts. I've heard about the reactions you are having from the withdrawal of Lyrica. I am worried about the same thing. I would continue on a med to help you to sleep during the weaning off period of the Lyrica. Your lack of sleep will add to the crying, depression, etc. during the day. Just a suggestion. I'm not looking forward to the withdrawal process. Good luck with yours. Beebs.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!